# SDR SWAA2013101121064

- Difficulty date: September 26, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5930540
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 696 TO BS 737 FLOOR PANEL 222ACF DELAMINATED.  R & R FLOOR BOARD IAW SRM.
